# SDR FDEA202309161609

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 92,326 hours, 21,845 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Suppression
- Part number: VAFSS4300501
- Condition: Activated
- Location: Cargo
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

WHILE STILL AT GATE, PRIOR TO PUSH, FSS DISCHARGE LIGHT ILLUMD.  SMELLED  ODOR OF SUPPRESSION FOAM. NO ACTUAL FIRE IND. FSS POSITIONS 1L,R,C ARE MEL D ON ACFT. OPENED WINDOWS & DOORS.  STAIRS WERE BROUGHT BACK. MX NOTED FOAM DISCHARGED.  RELEASED FOR SERVICE PER MEL : 26-25-02 AMM: 26-23-40-0  CLEANED FIRE SUPPRESSION FOAM IAW AMM  26-23-40-0.  FOR  TROUBLESHOOTING PURPOSES NOTED THAT POSITION 1C WAS  READING ABOUT 250 DEGREES WHEN ARM DEPLOYED WITH NO CAN IN THAT POSITION.   R & R SCREEN TRAP. ALSO R & R CARGO FOAM TANK MAINIFOLD ASSEMBLY.  PURGED POSITION 1R PENETRATOR MODULE. SERVICED FOAM & ARGON. REINSTALLED PENETRATOR TIP. LEAK AND RTS GOOD.
